CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ku-Cheng Yeaw"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2008 | 2006
Number of items: 2.

2008

Ku, Cheng Yeaw and Renshaw, David (2008) Erdős–Ko–Rado theorems for permutations and set partitions. Journal of Combinatorial Theory. Series A, 115 (6). pp. 1008-1020. ISSN 0097-3165. https://resolver.caltech.edu/CaltechAUTHORS:20170822-155141742

2006

Keevash, Peter and Ku, Cheng Yeaw (2006) A random construction for permutation codes and the covering radius. Designs, Codes and Cryptography, 41 (1). pp. 79-86. ISSN 0925-1022. https://resolver.caltech.edu/CaltechAUTHORS:20200318-100513825

This list was generated on Thu Aug 13 11:38:42 2020 PDT.